# SDR 96ZZZX5400

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6HU
- Make and model: Beech 200BEECH
- Aircraft serial: BB319
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10132006121
- Condition: Damaged
- Location: Fuel Antisiphon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP BOTH ANTI-SIPHON VALVES AT THE LT AND RT FUEL FILLER PORTS WERE FOUND DAMAGED.  FLAPPER-TYPE VALVES ARE INTENDED TO PREVENT FUEL LOSS AND FUEL CELL DAMAGE IF THE FUEL CAPS ARE LEFT OFF PRIOR OR LEAK DURING FLIGHT.  DIFFICULT TO INSERT STANDARD SIZE JET FUEL NOZZLE INTO THE CELL WITHOUT DAMAGING THE ANTI-SIPHON VALVE.  THE NOZZLE MUST BE INSERTED AT AN ANGLE AND WEDGED INTO THE VALVE ASSEMBLY TO PREVENT FUEL FROM SPRAYING BACK ON THE FUELLER.  THE VALVES SOON BECOME DAMAGED TO THE POINT THEY NO LONGER SEAL AFTER THE NOZZLE HAS BEEN REMOVED.  SUBMITTER STATED MUST INSTALL NEW VALVES AT NEARLY EVERY KING-AIR 200 INSPECTION.
